# SDR HEEA954569

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138100G
- Condition: Low Output
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OUTPUT - READS 15 PSI LOW ON GAUGE.
